# SDR AALA202406106785

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 30,838 hours, 10,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 PASSENGER/CREW DOOR DAMPER IS AT 1200 PSI. NEEDS SERVICING. SERVICED L4 PASSENGER/CREW DOOR DAMPER TO CORRECT LEVEL PER AMM 52-10-00. NO LEAKS DETECTED.
